Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 96, NWS Columbia, SC

July 15, 2024Columbia County, Richmond County, Georgia; Aiken County, Edgefield County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jul 15, 2024, 9:13 PM EDT for Columbia County, Richmond County, Georgia; Aiken County, Edgefield County, South Carolina. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2024, 9:13 PM EDT (01:13 UTC)
Expired
Jul 15, 2024, 9:45 PM EDT
In force
32 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, GA, Richmond County, GA, Aiken County, SC, Edgefield County, SC

The radar

The Columbia radar (KCAE), 90 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 9:17 PM EDTTSTM WND DMG1 Ssw Belvedere, SCAiken County Dispatch reported a large tree fell on a building in the 300 block of Edgefield Road in North Augusta.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1918 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1232 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

365 
WUUS52 KCAE 160113
SVRCAE
GAC073-245-SCC003-037-160200-
/O.NEW.KCAE.SV.W.0096.240716T0113Z-240716T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
913 PM EDT Mon Jul 15 2024

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  East central Columbia County in east central Georgia...
  Northeastern Richmond County in east central Georgia...
  Southwestern Edgefield County in central South Carolina...
  West central Aiken County in central South Carolina...

* Until 1000 PM EDT.

* At 913 PM EDT, a severe thunderstorm was located over North
  Augusta, moving northeast at 5 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Aiken, North Augusta, Augusta, Clearwater, Belvedere, Martinez,
  Glendale, Midtown, Summerville, Daniel Field, Gloverville, Augusta
  National Golf Club, Graniteville, Burnettown, West End Augusta,
  Poverty Hill, Westover Memorial Park, Westover, Kroc Center, and
  Savannah Bluffs Heritage Preserve.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 198 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 14.
 Interstate 520 in Georgia between mile markers 9 and 15.
 Interstate 520 in South Carolina between mile markers 16 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3364 8209 3374 8186 3346 8171 3337 8199
      3360 8212
TIME...MOT...LOC 0113Z 244DEG 6KT 3350 8198 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PL
2 follow-up statements
381 
WWUS52 KCAE 160129
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
929 PM EDT Mon Jul 15 2024

GAC073-160139-
/O.CAN.KCAE.SV.W.0096.000000T0000Z-240716T0200Z/
Columbia GA-
929 PM EDT Mon Jul 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLUMBIA COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3365 8202 3374 8186 3346 8171 3337 8199
      3346 8204 3352 8206 3355 8203 3358 8208
TIME...MOT...LOC 0129Z 243DEG 6KT 3352 8194 

$$

GAC245-SCC003-037-160200-
/O.CON.KCAE.SV.W.0096.000000T0000Z-240716T0200Z/
Richmond GA-Edgefield SC-Aiken SC-
929 PM EDT Mon Jul 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHEASTERN RICHMOND...SOUTH CENTRAL EDGEFIELD AND WEST CENTRAL
AIKEN COUNTIES...

At 929 PM EDT, a severe thunderstorm was located over North Augusta,
moving northeast at 5 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Aiken, North Augusta, Augusta, Clearwater, Belvedere, Glendale,
Midtown, Summerville, Daniel Field, Gloverville, Augusta National
Golf Club, Graniteville, Burnettown, West End Augusta, Poverty Hill,
Westover Memorial Park, Westover, Kroc Center, Savannah Bluffs
Heritage Preserve, and Phinizy Swamp Nature Park.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 199 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 14.
 Interstate 520 in Georgia between mile markers 9 and 15.
 Interstate 520 in South Carolina between mile markers 16 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3365 8202 3374 8186 3346 8171 3337 8199
      3346 8204 3352 8206 3355 8203 3358 8208
TIME...MOT...LOC 0129Z 243DEG 6KT 3352 8194 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PL
123 
WWUS52 KCAE 160145
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
945 PM EDT Mon Jul 15 2024

GAC245-SCC003-037-160154-
/O.CAN.KCAE.SV.W.0096.000000T0000Z-240716T0200Z/
Richmond GA-Edgefield SC-Aiken SC-
945 PM EDT Mon Jul 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICHMOND...SOUTH
CENTRAL EDGEFIELD AND WEST CENTRAL AIKEN COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, heavy rain is
still possible with this thunderstorm.

LAT...LON 3365 8202 3374 8186 3346 8171 3337 8199
      3346 8204 3352 8206 3355 8203 3358 8208
TIME...MOT...LOC 0141Z 244DEG 6KT 3353 8191 

$$

PL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 12:54 PM EDT, 8 hours 19 minutes earlier.

Area forecast discussion, Jul 15, 12:54 PM EDT, 8 hours 19 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
1254 PM EDT Mon Jul 15 2024

.SYNOPSIS...
Scattered diurnally driven showers and thunderstorms remain
possible today with heat index values up to 110. Shower and
thunderstorm chances increase during the mid-week period as a
trough sets up over the eastern US and a cold front approaches
from the north and west. This boundary is expected to stall over
the Southeastern US during the late week period keeping
increased rain chances in the forecast with a gradual decrease
in daytime temperatures expected through Friday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Key Message(s):

- Heat index values of 105-110 this afternoon, resulting in a
  Heat Advisory for eastern Midlands.
- Widely scattered/scattered showers and thunderstorms expected
  in the afternoon and evening. A few with gusty winds.

Upper level ridge over the area flattens a bit in response to
upper trough moving east of the Mississippi Valley. At the
surface, weak lee side trough across the region and Bermuda
ridge offshore. At 16z, satellite showing mainly mid level
clouds moving across the Upstate into the Midlands ahead of weak
short wave trough in northwest GA and AL. Temperatures are
rising into the mid 90s. Dew points remain rather high but
should mix out some this afternoon. Highest heat indices 108-110
degrees likely from CAE and points east. Surface based CAPE is
already 3000 J/kg, however drier air in north GA is slowly
advecting east and with some mixing, expect dew points to fall a
bit especially in the west. So, CAPE may decrease over the next
couple of hours. Overall, precipitable water does increase but
later this evening so expect values around 2 inches. Expect
mainly moderate instability this afternoon with steep low to mid
level lapse rates due to strong diabatic heating. The latest
CAMS suggest widely scattered/scattered thunderstorms this
afternoon into the evening with maybe a focus near the CSRA and
sea breeze/weak convergence areas then in the SC Piedmont
moving southeast toward CAE during the evening, possibly
enhanced by a weak short wave moving out of north GA. Gusty
winds possible with inverted V sounding. So highs around 100
degrees this afternoon and lows tonight, with some high clouds,
in the mid to upper 70s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Key Message(s):

- Shower and thunderstorm chances increase through the period
- Hot and humid conditions continue with the potential for another
Heat Advisory on Tuesday

Upper ridging builds over the Western CONUS during the short term
while trough begins to develop in response to this over the east.
Meanwhile, the Bermuda High will continue to advect moisture into
the region while a cold front slowly approaches from the north and
west on Wednesday. This will result in increasing shower and
thunderstorm chances, especially on Wednesday as the aforementioned
frontal boundary approaches. The lack of steering flow combined with
high moisture could result in areas of localized heavy rainfall and
potential hydrological issues due to slow moving and/or training
thunderstorms.

In terms of temperatures, Tuesday is expected to be another hot and
humid day. Will need to monitor for the possibility of heat products
again tomorrow. The primary forecast challenge for temperatures will
be the increased potential for showers and thunderstorms and whether
heat index values will meet or exceed criteria prior to convective
development. A slight cooling trend should then commence on
Wednesday will a lower likelihood for heat products.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Key Message(s):

- Scattered to numerous showers and thunderstorms expected each day
- Gradual cooling trend continues during the late week period

Upper trough continues to dig over the middle of the country during
the extended period while surface high pressure remains anchored
near Bermuda. Scattered to numerous showers and thunderstorms are
expected each day as the previously mentioned frontal boundary
stalls across the region. The front, combined with passing short
waves, should support more robust convective development with the
potential for locally heavy rainfall and possible flash flooding. A
few thunderstorms could become strong and produce gusty winds though
the overall severe weather threat appears to be low through the
extended. The additional clouds and convection during the late week
period should result in a continued "cooling" trend with a highs
falling to below normal values by the weekend.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR conditions generally expected through the TAF period outside
of afternoon and evening convection.

A few mid level clouds moving across central and north SC this
afternoon. Scattered cumulus expected across the region. Widely
scattered to scattered thunderstorms this afternoon and evening
but confidence low on locations/impacts to terminals at this
time. Mainly mid and high level clouds by 06z. winds south to
southwest 5 to 10 knots becoming light after 00z.

EXTENDED AVIATION OUTLOOK...Typical summertime afternoon
showers and thunderstorms may cause periodic restrictions each
day with abundant moisture causing possible, brief early morning
restrictions around sunrise.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...Heat Advisory until 8 PM EDT this evening for SCZ016-022-
     027>029-031-037-038-041-135>137.
GA...None.

&&

In the hours before

Local storm report, Jul 15, 7:13 PM EDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Columbia SC
713 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     Tstm Wnd Dmg     3 SSW Mistletoe SP      33.61N 82.40W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported trees down
            on powerlines at Misletoe and Cobbham Road.

0627 PM     Tstm Wnd Dmg     3 SSE Mistletoe SP      33.60N 82.37W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported trees and
            powerlines down along Marshall Road.

0628 PM     Tstm Wnd Dmg     4 SE Mistletoe SP       33.61N 82.33W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported multiple
            trees down near Ray Owens Road and Cobbham
            Road.

0628 PM     Tstm Wnd Dmg     3 SE Mistletoe SP       33.61N 82.35W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported numerous
            trees and powerlines down near Crawford
            Place Road and Cobbham Road.

0628 PM     Tstm Wnd Dmg     3 S Mistletoe SP        33.60N 82.39W
07/15/2024                   Columbia           GA   911 Call Center

            Columbia county dispatch reported trees and
            powerlines down at Dozer Road and Cobbham
            Road.

&&
Local storm report, Jul 15, 7:55 PM EDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
755 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     Tstm Wnd Dmg     5 WNW Lexington         34.01N 81.31W
07/15/2024                   Lexington          SC   Dept of Highways

            SC Highway Patrol reported trees down in
            roadway along Beechwood Drive.

0731 PM     Tstm Wnd Dmg     3 W Columbia Metro Apt  33.94N 81.17W
07/15/2024                   Lexington          SC   NWS Employee

            NWS Employee reported a tree down at Olde
            Barnwell and Emmanuel Church Road.

&&
Local storm report, Jul 15, 8:21 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
821 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     Tstm Wnd Dmg     5 N Summit              34.00N 81.43W
07/15/2024                   Lexington          SC   Dept of Highways

            SC Highway Patrol reported tree down in
            roadway at Windwill and Lewie Road.

0746 PM     Tstm Wnd Dmg     1 N Lake Murray Dam     34.07N 81.22W
07/15/2024                   Lexington          SC   Public

            Public report with photo of medium sized
            tree down near the Lake Murray Dam.

&&
Local storm report, Jul 15, 8:37 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
837 PM EDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Tstm Wnd Dmg     5 N Summit              34.00N 81.41W
07/15/2024                   Lexington          SC   Trained Spotter

            Trained spotter report with pictures of
            multiple trees down, uprooted, and power
            poles broken at Priceville and Windwill Road
            north of Gilbert.

&&
Special weather statement, Jul 15, 8:47 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Columbia SC
847 PM EDT Mon Jul 15 2024

SCZ037-041-135>137-160130-
Central Orangeburg SC-Southeastern Orangeburg SC-Calhoun SC-
Bamberg SC-Northwestern Orangeburg SC-
847 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of south central
Calhoun, northwestern Bamberg and central Orangeburg Counties through
930 PM EDT...

At 847 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Edisto Gardens, or 9 miles west of Orangeburg, moving
east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orangeburg, Brookdale, Bowman, Orangeburg County Airport, Claflin
College, Edisto Gardens, South Carolina State University, Cameron,
Neeses, Norway, Rowesville, Cordova, Livingston, Cope, Wilkinson
Heights, Prince of Orange Mall, and Edisto.

This includes Interstate 26 between mile markers 141 and 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3336 8120 3353 8121 3365 8074 3333 8068
TIME...MOT...LOC 0047Z 257DEG 13KT 3345 8102

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

PL
Special weather statement, Jul 15, 8:49 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Columbia SC
849 PM EDT Mon Jul 15 2024

GAZ064-065-SCZ025-030-160130-
Richmond GA-Columbia GA-Aiken SC-Edgefield SC-
849 PM EDT Mon Jul 15 2024

...A strong thunderstorm will impact portions of eastern Columbia,
northeastern Richmond, southwestern Edgefield and west central Aiken
Counties through 930 PM EDT...

At 848 PM EDT, Doppler radar was tracking a strong thunderstorm over
Belvedere, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Aiken, North Augusta, Augusta, Clearwater, Belvedere, Martinez,
Glendale, Midtown, Summerville, Gloverville, Augusta National Golf
Club, Graniteville, Burnettown, West End Augusta, Poverty Hill,
Westover Memorial Park, Kroc Center, Savannah Bluffs Heritage
Preserve, Savannah Rapids Park, and Medical District Augusta.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 200 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 13.
 Interstate 520 in South Carolina between mile markers 16 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3344 8201 3362 8210 3373 8186 3350 8174
TIME...MOT...LOC 0048Z 248DEG 7KT 3356 8197

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

PL

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 3:39 PM EDTSpecial Weather StatementCAEColumbia, McDuffie, Richmond51 min
Jul 16, 3:46 PM EDTSpecial Weather StatementCAELincoln29 min
Jul 16, 3:57 PM EDTSevere Thunderstorm WarningCAEBurke, Columbia, McDuffie, Richmond48 min
Jul 16, 4:31 PM EDTSpecial Weather StatementCAEColumbia29 min
Jul 16, 4:44 PM EDTSevere Thunderstorm WarningCAEColumbia, Richmond31 min
Jul 15, 8:15 PM EDTAreal Flood AdvisoryCAERichland46 min
Jul 15, 8:47 PM EDTSpecial Weather StatementCAEOrangeburg43 min
Jul 15, 8:49 PM EDTSpecial Weather StatementCAEEdgefield41 min
Jul 15, 10:14 PM EDTSevere Thunderstorm WarningCAELancaster46 min
Jul 15, 10:43 PM EDTSpecial Weather StatementCAELancaster17 min
Jul 16, 2:56 AM EDTHeat AdvisoryCAEBamberg, Calhoun, Chesterfield, Clarendon, Kershaw, Lancaster and 5 more14 hr
Jul 16, 2:08 PM EDTSpecial Weather StatementCAEAiken52 min
Jul 16, 2:29 PM EDTSpecial Weather StatementCAERichland46 min
Jul 16, 2:39 PM EDTSevere Thunderstorm WarningCAEKershaw, Richland, Sumter36 min
Jul 16, 2:41 PM EDTSpecial Weather StatementCAECalhoun49 min
Jul 16, 2:54 PM EDTSevere Thunderstorm WarningCAEKershaw, Lee, Richland, Sumter36 min
Jul 16, 3:12 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Richland33 min
Jul 16, 3:15 PM EDTSpecial Weather StatementCAEClarendon30 min
Jul 16, 3:23 PM EDTSevere Thunderstorm WarningCAELee, Sumter52 min
Jul 16, 3:49 PM EDTSpecial Weather StatementCAECalhoun, Orangeburg56 min
Jul 16, 3:59 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Orangeburg, Sumter46 min
Jul 16, 4:04 PM EDTSpecial Weather StatementCAEAiken26 min
Jul 16, 4:13 PM EDTSpecial Weather StatementCAELee47 min
Jul 16, 4:41 PM EDTSpecial Weather StatementCAEOrangeburg34 min
Jul 16, 4:47 PM EDTSpecial Weather StatementCAEClarendon58 min
Jul 16, 5:42 PM EDTSpecial Weather StatementCAEBamberg, Orangeburg63 min
Jul 16, 6:22 PM EDTSpecial Weather StatementCAELexington38 min
Jul 16, 7:09 PM EDTSpecial Weather StatementCAEBamberg, Barnwell36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Severe Thunderstorm Warnings in South Carolina, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.